# SDR DL72S981881

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SHIP NR 482, TPA, LETTER CHK D2, CRACK AT STA 910 FRAME FWD OUTBOARD RADIUS.  REPAIRED PER MM 53-11-0.
